# SDR HALA2016021000033

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,323 hours, 35,133 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE DISPLAYED DURING FINAL APPROACH AND ROLL OUT.  PERFORMED FIM 21-58, TASK 802.  NO FAULTS NOTED ON GROUND.  OK FOR SERVICE.
